DREiMac: Dimensionality Reduction with Eilenberg-MacLane Coordinates

Python Submitted 28 July 2023Published 17 November 2023

Editor: @fabian-s (all papers)
Reviewers: @mtsch (all reviews), @raphaelreinauer (all reviews)


Jose A. Perea (0000-0002-6440-5096), Luis Scoccola (0000-0002-4862-722X), Christopher J. Tralie (0000-0003-4206-1963)


Perea et al., (2023). DREiMac: Dimensionality Reduction with Eilenberg-MacLane Coordinates. Journal of Open Source Software, 8(91), 5791, https://doi.org/10.21105/joss.05791

@article{Perea2023, doi = {10.21105/joss.05791}, url = {https://doi.org/10.21105/joss.05791}, year = {2023}, publisher = {The Open Journal}, volume = {8}, number = {91}, pages = {5791}, author = {Jose A. Perea and Luis Scoccola and Christopher J. Tralie}, title = {DREiMac: Dimensionality Reduction with Eilenberg-MacLane Coordinates}, journal = {Journal of Open Source Software} }
Copy citation string · Copy BibTeX  

topological data analysis unsupervised learning dimensionality reduction

Markdown badge



Authors of JOSS papers retain copyright.

This work is licensed under a Creative Commons Attribution 4.0 International License.

Creative Commons License

Table of Contents
Public user content licensed CC BY 4.0 unless otherwise specified.
ISSN 2475-9066